# SDR EIAA2011025

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 90,727 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356A36
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED M397 EMERGENCY LIGHT ASSY, OP'S CHECK NORMAL.  ALSO RELAMPED FWD L1 DOOR LT, REF MM 33-51-00 PG 501.
